# SDR SIMA200100802

- Difficulty date: January 8, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N280AE
- Make and model: Saab 340B
- Aircraft serial: 340B280
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 7229162045
- Condition: Leaking
- Location: Rt Landing Gear
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

DFW - FLT 3787 - LOSS OF HYDRAULIC QUANTITY AND MAIN ACCUMULATOR PRESSURE FOLLOWED BY LOSS OF OUTBOARD AND INBOARD BRAKE PRESSURE AFTER LANDING.  REMOVED AND REPLACED HYDRAULIC LINE FROM DOWNLOCK TO SWIVEL ON RT SIDE IAW AMM (LANDING GEAR EXPLOSIVE WERE REMOVED AND REPLACED).  OPS CHECK GOOD.  (M)
